Necessary equality-type optimality condition for delay systems with integral constraints on the control
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a17,
author = {L. E. Zabello},
title = {Necessary equality-type optimality condition for delay systems with integral constraints on the control},
journal = {Differencialʹnye uravneni\^a},
pages = {1429},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a17/}
}
L. E. Zabello. Necessary equality-type optimality condition for delay systems with integral constraints on the control. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a17/